Asymmetric unimodal maps at the edge of chaos


Creative Commons License

Tirnakli U. , TSALLIS C., LYRA M.

PHYSICAL REVIEW E, vol.65, no.3, 2002 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1103/physreve.65.036207
  • Title of Journal : PHYSICAL REVIEW E

Abstract

We numerically investigate the sensitivity to initial conditions of asymmetric unimodal maps x(t+1)=1 -a\x(t)\(zi) (i=1,2 correspond to x(t)>0 and x(t)<0, respectively, z(i)>1, 0